- -

Convolution operators supporting hypercyclic algebras

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Convolution operators supporting hypercyclic algebras

Show full item record

Bès, JP.; Conejero, JA.; Papathanasiou, D. (2017). Convolution operators supporting hypercyclic algebras. Journal of Mathematical Analysis and Applications. 445(2):1232-1238. doi:10.1016/j.jmaa.2016.01.029

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/107437

Files in this item

Item Metadata

Title: Convolution operators supporting hypercyclic algebras
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] We show that any convolution operator induced by a non-constant polynomial that vanishes at zero supports a hypercyclic algebra. This partially solves a question raised by R. Aron
Subjects: Algebrability , Hypercyclic algebras , Convolution operators , Hypercyclic subspaces , MacLane operator
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Journal of Mathematical Analysis and Applications. (issn: 0022-247X )
DOI: 10.1016/j.jmaa.2016.01.029
Publisher:
Elsevier
Publisher version: http://doi.org/10.1016/j.jmaa.2016.01.029
Thanks:
This work is supported in part by MICINN and FEDER, Project MTM2013-47093-P, and by GVA, Project ACOMP/2015/005.
Type: Artículo

This item appears in the following Collection(s)

Show full item record